# SDR CA120710006

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16258AA
- Condition: Out Of Position
- Location: Aoa
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MISALIGNMENT OF THE ANGLE OF ATTACK, SENSOR INTRODUCED IN MFG CAUSING AN ANGLE OFFSET FROM THE AERODYNAMIC ZERO POSITION READING,  THIS QUALITY ISSUE AFFECTS AOA SENSOR PN C16258AA, C16258AB AND 45-150-340.  THESE PART NR ARE INSTALLED ON ACFT TYPE CRJ200/700/900/1000.  A TOTAL OF 104 AOAS ARE AFFECTED OF WHICH 12 UNITS WERE CORRECTED.  THE BALANCE OF QTY 92 UNITS HAS BEEN DELIVERED TO BA AND OPERATORS.
